# SDR GUUA05200701

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,723 hours, 28,201 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1003810061
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9300 FPO/FLL DURING APPROACH, LANDING GEAR DOWN NO NOSE GEAR LIGHT INDICATION.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  FOUND BAD WIRE ON NOSE DOWNLOCK HARNESS REPLACED NOSE GEAR DOWNLOCK SWITCH AND HARNESS ASSEMBLY.  OPERATIONAL CHECK NORMAL.
